Computational Optimization and Applications

, Volume 52, Issue 3, pp 645–666

A polynomial optimization approach to constant rebalanced portfolio selection

Open Access
Article

Abstract

We address the multi-period portfolio optimization problem with the constant rebalancing strategy. This problem is formulated as a polynomial optimization problem (POP) by using a mean-variance criterion. In order to solve the POPs of high degree, we develop a cutting-plane algorithm based on semidefinite programming. Our algorithm can solve problems that can not be handled by any of known polynomial optimization solvers.

Keywords

Multi-period portfolio optimization Polynomial optimization problem Constant rebalancing Semidefinite programming Mean-variance criterion 

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Department of Industrial Engineering and Management, Graduate School of Decision Science and TechnologyTokyo Institute of TechnologyMeguro-kuJapan
  2. 2.Department of Econometrics and Operations ResearchTilburg UniversityLE TilburgThe Netherlands

Personalised recommendations